Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Had unprotected intercourse. Red itchy rashes appeared on penis head, have mild fever. Concerned

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Question
Hi, I had unprotected intercourse with my wife last week, it started with mild itching in the skirt of penis and now the skin is dry, rashes developed in the penis head , irritation during urination, mild pain in some veins running around testicles, and the area is bit dry, also having mild fever now
Posted Sat, 11 May 2013 in Mental Health
 
 
Answered by Dr. Muhammad Ishfaq Habib 32 minutes later
Hi
Welcome to XXXXXXX

The urinary tract or genital tract infections that develop after sexual intercourse are always taken as sexually transmitted disease. Mostly sexual transmitted infections causes too late sign and symptoms. Such early symptoms occurs either with bacterial or fungal infection.

It is recommended to have urine analysis to find out infection and if present then Urine culture and sensitivity will be advisable. Meanwhile you can use cranberry extract tablets which have a very good antiseptic role and is free of any adverse effects.

If you still have some query, feel free to ask

Thanks
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor